Jump to ContentJump to Main Navigation
Show Summary Details

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.

6 Issues per year


IMPACT FACTOR increased in 2015: 0.987
Rank 59 out of 312 in category Mathematics and 93 out of 254 in Applied Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 0.583
Source Normalized Impact per Paper (SNIP) 2015: 1.106
Impact per Publication (IPP) 2015: 0.712

Mathematical Citation Quotient (MCQ) 2015: 0.43

Online
ISSN
1569-3945
See all formats and pricing
Volume 13, Issue 4 (Jul 2005)

Issues

New formulae for solutions and coefficients of kinetic equations

Yu. E. Anikonov
  • Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Koptyug prosp., 4, 630090, Novosibirsk, Russia. E-mail:

New formulae for solutions and coefficients of multidimensional kinetic equations are presented in the paper.

About the article

Published Online:

Published in Print: 2005-07-01


Citation Information: Journal of Inverse and Ill-posed Problems jiip, ISSN (Online) 1569-3953, ISSN (Print) 0928-0219, DOI: https://doi.org/10.1515/156939405775201673. Export Citation

Comments (0)

Please log in or register to comment.
Log in